Whether it has a like action on the sweat-glands has been disputed, and the increased perspiration which commonly follows its use has been attributed to the act of vomiting, or to the course of an illness (Trousseau). It is true that when the remedy is "tolerated" there is usually little sweating, but this need imply only that under certain conditions less of the drug is excreted by the skin. In my own experience, diaphoresis has occurred clearly from antimonial action, independently of vomiting, and this seems quite in accord with the increased secretion from other glands. (I do not here refer to the profuse cold sweating of later stages of poisoning, - the result of exhaustion.)

Neither do I see any difficulty in accepting the (few) recorded cases of pustular eruption following the internal use of antimony (Gleaves, Booker, Mayerhofer, Taylor). The drug is certainly eliminated in greater or less extent by the skin, and that it may sometimes cause suppuration is not more unlikely than in the case of iodide of potassium.